MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MAK-NV¿; NEEDLE, CATHETER

MERIT MEDICAL SYSTEMS MAK-NV¿; NEEDLE, CATHETER
Catalog Number MAK-NV-004/A
Medical Device Problem Codes Break (1069); Fracture (1260); Material Separation (1562); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that when they pulled the nitinol wire out of the casing from the device package, it was split at one point, and it was not smooth and straight.It was crooked and appeared that the braiding became unraveled.No patient injury or interaction.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was returned uncoiled however the root cause was not determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
MAK-NV¿
Common Device Name
NEEDLE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22521298
Report Number3011642792-2025-00083
Device Sequence Number12777200
Product Code GCB
UDI-Device Identifier00884450013588
UDI-Public00884450013588
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMAK-NV-004/A
Device Lot NumberI3160777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown